# SDR HALA2009011300015

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,089 hours, 16,709 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB PROBE HEAT EICAS MSG AND L AUX, FO PITOT, TAT ON OVERHEAD LT PANEL AFTER ENG START WITH APU SHUT DOWN (TAT ON EICAS TEMP INDICATION FLUCTUATING TO +100 C).  PERFORMED FIM 30-31-0 SWAPPED RELAYS K522 AND 515, K514 AND K517, H646 AND K644, NO HELP.  ON GROUND DISCREET LIGHTS "CAPT PITOT", RT AUX PITOT, L AOA, AND TAT DO NOT ILLUMINATE.  AFTER ENG START, F/O PITOT, LT AUX PITOT DO NOT EXTINGUISH.  SUSPECT PSEU. TAT BREAKER PULLED BECAUSE RAT HEATS WITH ENG OFF.  TROUBLESHOT SYSTEM IAW WDM 32-09-12,32-09-13, AND 30-31-11.  FOUND SWITCH S10598 TO BE BAD.  PULLED CIRCUIT BREAKER L-PITOT HEATER INDICATION ON PH-1.  RESET L-PITOT HEATER INDICATION C/B ON P11-1.  REINSTALLED ALL RELAYS REMOVED FOR T/S AND REINSTALLED WIRING GOING TO D1 OF K552 AND TB188 XC-7 AS PER WDM 32-09-13 AND SWPM 20-50-01.  REMOVED AND REPLACED S10598 AND PERFORMED GOOD, OPS CHECK OF S10598 PER MM 32-09-07.  PERFORMED ENG RUN PER 71-00-00 TO VERIFY NORMAL INDICATION.  NO EICAS MESSAGES.
